XL-3 Xtra 12 Tabs, Acetaminophen
Influenza, auxiliary symptoms: cough, fever, body aches, nasal congestion and runny nose.
DOSAGE AND ADMINISTRATION:
Adults and children over 12 years: 2 capsules every 6-8 hours.
Do not exceed recommended dose. Route of administration: oral.
PHARMACEUTICAL FORM AND FORMULA:
Each capsule contains:
Paracetamol 250.0 mg.
Phenylephrine Hydrochloride 5.0 mg.
2.0 mg chlorpheniramine maleate.
15.0 mg dextromethorphan hydrobromide.
Excipient c.b.p.: 1 capsule.
Hypersensitivity to the components of the formulation. Not recommended for patients with liver diseases, gastrointestinal and pyloric-duodenal obstruction, renal (urinary retention, bladder obstruction), glaucoma, cardiovascular disease, hypertension and hyperthyroidism should not be administered in patients with asthma, diabetes.
It should not be taken concurrently with alcohol. This product may cause drowsiness, so it is not recommended for administration to persons operating vehicles or machinery of precision. If you are taking otromedicamento, consult your doctor before taking this product. Do not take more than 5 days, as it may cause liver damage.
Pediatric Use: Do not use in children under 12 years.
USE IN PREGNANCY AND LACTATION:
Not in use.
There may be drowsiness, dry mouth, palpitations, rarely nausea, vomiting, stomach pain or headaches.
If symptoms persist, consult your doctor.
Keep out of reach of children. Keep at room temperature to no more than 30 ° C and dry. Protect from light.
Medication name: L-3 * Xtra
Comparable patent medicine: XL-3 * Xtra
Active ingredient: Acetaminophen / Phenylephrine /
Chlorpheniramine / dextromethorphan
Extended-release tablets: No
Laboratory Selder, Inc. de CV
Box of 12 Pills
Made in: Mexico